MathSciNet Relay Station
MathSciNet bibliographic data
MR3124891 49L20 (35B51 35D40 35F20 49L25 60G46 60H30)
Bayraktar, Erhan; Sîrbu, Mihai Stochastic Perron's method for Hamilton-Jacobi-Bellman equations. SIAM J. Control Optim. 51 (2013), no. 6, 4274–4294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement